# SDR A6WA200740639

- Difficulty date: November 16, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,199 hours, 11,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST ON FLOORBEAM FS 280 RBL 9 OUTBOARD CRACK ON FLOORBEAM .750 INCH.  FLOORBEAM REPAIRED IAW CRJ 200 REO 601R-53-11-1171.  (M)
